# SDR RAIA970832

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- Engine: Garrtt TPE33112UA
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 8674007
- Condition: Failed
- Location: Rt Engine
- Part time: 10,123 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 7067 - STL - RIGHT FUEL PRESSURE CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE REPLACED RIGHT ENGINE FUEL PUMP.  (M)
